Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Ejaculated when I was engaged in sexual arousal. Suggest some medicine

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5176 Questions
actually sir yesterday when i went with my girl friend for first time,and i just kissing and touching her...but after few minute felt that my sperm come out before doing any thing,mean sex.and i felt some weakness and no feeling of romance...please tell me how it is happen.and suggest any medicine...
Posted Mon, 8 Apr 2013 in Men Sexual Problems
Answered by Dr. P. T. Patil 15 minutes later

Thanks for your query.

Based on the facts that you have posted it appears that you have involuntary ejaculation while you were engaged in sexual arousal with your girl friend.

This is not abnormal and one gets erection and involuntary ejaculation even with slight sexual stimulation either due to touch or vision during sexual activities in the beginning.
There is nothing to worry about.
This will get settled of its own over a period of time as you get accustomed to sexual activities.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor